American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] A. M. Cormack and E. T. Quinto. A Radon transform on spheres through the origin in ${\bf R}\sp{n}$\ and applications to the Darboux equation . Trans. Amer. Math. Soc. 260 (1980) 575-581. MR 574800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Eric Todd Quinto. The dependence of the generalized Radon transform on defining measures . Trans. Amer. Math. Soc. 257 (1980) 331-346. MR 552261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. Alexander Lees. Defining Lagrangian immersions by phase functions . Trans. Amer. Math. Soc. 250 (1979) 213-222. MR 530051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Alan Weinstein. The order and symbol of a distribution . Trans. Amer. Math. Soc. 241 (1978) 1-54. MR 492288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Fernando Cardoso and Jorge Hounie. Global solvability of an abstract complex . Proc. Amer. Math. Soc. 65 (1977) 117-124. MR 0463721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Alan Weinstein. The principal symbol of a distribution. Bull. Amer. Math. Soc. 82 (1976) 548-550. MR 0407595.
Abstract, references, and article information   
View Article: PDF

[37] L. G. Brown and Claude Schochet. $K\sb{1}$ of the compact operators is zero . Proc. Amer. Math. Soc. 59 (1976) 119-122. MR 0412863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] J. H. Albert. Genericity of simple eigenvalues for elliptic PDE's . Proc. Amer. Math. Soc. 48 (1975) 413-418. MR 0385934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] André Cerezo. Equations with constant coefficients invariant under a group of linear transformations . Trans. Amer. Math. Soc. 204 (1975) 267-298. MR 0430501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Shûkichi Tanno. The spectrum of the Laplacian for $1$-forms . Proc. Amer. Math. Soc. 45 (1974) 125-129. MR 0343321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Stephen J. Greenfield and Nolan R. Wallach. Remarks on global hypoellipticity . Trans. Amer. Math. Soc. 183 (1973) 153-164. MR 0400313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. D. Moyer. Computation of symbols on $C^*$-algebras of singular integral operators. Bull. Amer. Math. Soc. 77 (1971) 615-620. MR 0279641.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 42 of 42 found      Go to page: 1 2